# SDR 98ZZZX3924

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N115FN
- Make and model: Grob G115C
- Aircraft serial: 82061C1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 0120488269
- Condition: Cracked
- Location: Engine
- Part time: 180 hours
- Component: Bosch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE ALTERNATOR HOUSING WAS FOUND CRACKED AT THE MOUNT POINT.
